# SDR ASAA2023041942929

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,743 hours, 1,657 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE "L VALVE" LIGHT ILLUMINATED WHEN THE WING ANTI ICE WAS TURNED ON. LIGHT TURNNED OFF WHEN WING ANTI ICE WAS TURNED OFF. GROUNDED - YES. PERFORMED LEFT WING THERMAL ANIT ICE VALVE HEALTH CHECK REF B737-9 AMM 30-11-11. OPS CHECK GOOD, AND INLET TUBE CLEAR. NO HISTORY 30 DAYS. A/C OK FOR SERVICE.
